# SDR CALA2025103010741

- Difficulty date: October 28, 2025
- Submitted: October 31, 2025
- Operation: Air carrier
- Aircraft: N647UA
- Make and model: Boeing 767322
- Aircraft serial: 25284
- Aircraft time: 130,344 hours, 20,202 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Panel
- Part number: 311T3065160
- Condition: Missing
- Location: Zone 400
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT ENGINE INBOARD PYLON PANEL 436AR WAS MISSING ON ARRIVAL.  INSTALLED NEW PANEL WITH LANYARD ATTACHED.  AFTER INSPECTING AIRCRAFT FOR FURTHER DAMAGE IAW AMM 05-51-59. NO ADDITIONAL DAMAGE WAS FOUND.
